# SDR DALA1228526307

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 95,331 hours, 11,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUR LEFT OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51.  OPERATIONAL CHECKED OK.
